| Model Number |
460604E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that there was feed leaking at the connection to the tubing, under purple cap.They had to remove the tube and insert new one.There was no additional medical intervention required after the tube replacement.
Additional Manufacturer Narrative
A decontaminated sample was received at the plant for the investigation.Because a lot number was not provided, the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Upon a visual and functional inspection of the sample, the reported issue was confirmed; a leak was observed between the connector and the tube.A root cause analysis indicated placing a higher fr bushing in the solvent dispenser contributed to the reported issue.Actions have been taken to address the reported condition.A quality alert was also issued to alert manufacturing personnel as part of the quality containments actions.